Vol. 1, No. 2, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Recurrence times for the Ehrenfest model

Richard Bellman and Theodore Edward Harris

Vol. 1 (1951), No. 2, 179–193
Mathematical Subject Classification
Primary: 60.0X
Milestones
Received: 5 August 1950
Revised: 8 November 1950
Published: 1 June 1951
Authors
Richard Bellman
Theodore Edward Harris